# SDR AALA202411191586

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N835AN
- Make and model: Boeing 787-9
- Aircraft serial: 40655
- Aircraft time: 24,284 hours, 3,050 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fire Bottle
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY PORTABLE FIRE BOTTLE AT DOG HOUSE AT DOOR L3 LEAKING. REPLACED PORTABLE FIRE EXTINGUISHER AT L3 DOOR DOG HOUSE. MAINTENANCE REPLACED PORTABLE FIRE EXTINGUISHER AT L3 DOOR DOG HOUSE.
